MathSciNet Relay Station
MathSciNet bibliographic data
MR1626697 (99c:34173) 34K20 (34A37)
Berezansky, Leonid; Idels, Lev Exponential stability of some scalar impulsive delay differential equations. Commun. Appl. Anal. 2 (1998), no. 3, 301–308.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement